# SDR R61A201609160548

- Difficulty date: September 16, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 31,943 hours, 18,664 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Control Unit
- Part number: 1700064F
- Part serial: 0184
- Condition: Inoperative
- Location: Te Flap
- Part time: 25,207 hours, 15,512 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A FLAP FAIL MESSAGE.  CREW RAN QRH AND DECLARED AN EMERGENCY WITH EMERGENCY VEHICLES ROLLING, CREW LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R SFACE 1 IAW AMM AND OPS CHECKED GOOD.
